# SDR DALA2020050402348

- Difficulty date: April 21, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1551060) CORROSION SKIN PANEL LOCATED LOWER SURFACE TRAILING EDGE AREA ATLEVEL RIB 8 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION PER PRI 586347-14 REV O ER/A 586347-14 REV ORIGINAL.
